# SDR SWAA002096

- Difficulty date: October 21, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 40,843 hours, 33,588 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND KEEL BEAM CORRODED AT BS 539, RBL 8.  REPAIRED KEEL BEAM PER ER 00-1198-6900U.
